# SDR CA020313004

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Diode
- Part number: S31064
- Condition: Missing
- Location: Hyd Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC POWER STAYED ON WHEN GEAR WAS SELECTED DOWN. FOUND WHEN CESSNA HAD INSTALLED SB 550-32-40 REV.3. THEY DID NOT INSTALL DIODE CAUSING POWER FEEDBACK AND HYDRAULIC CENTRE VALVE STAYING CLOSED.
